Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
i shroomed the day before yesterday. me and my friend watched wizard of oz (with pink floyd's dark side playing over it). we were smoking the green stuff all through the trip and we were fine. a friend offered to smoke us out with opium to ease the comedown, so we did. afterwards, i felt really really sick. my hearing bottomed out and all i could hear was a horrendous ringing in my head. i couldn't see anything and i just crumpled to the groud. after about 5 minutes of one of the worst feelings i've ever been through, i was fine. mind you, i was still slightly tripping and scared the living crap out of me.
what i'm wondering is what the hell happened to me? i've shroomed many times before and never has anything like this happened. i marked it up to the opium, since i'm not a huge fan and don't smoke it often. anyone have any ideas? s'all appreciated.
-------------------- "remember we are all eternal; all this pain is an illusion.."
A common side effect of opiates (at least the first few times) is nausea. With the effects of psilocybin still fresh (or ongoing) and possibly potentiated by the cannabis, you were probably more vulnerable to the negative effects of Opium than you may have usually been.
The combination might cause problems in addition, but this is just speculation as I believe all the drugs you listed have distinct modes of action and I can't think of any reason (in terms of their neuropharmacology) why they would be contraindicated.
Still, it would probably be advisable to avoid "overmedicating" during future psychonautic excursions...